Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • JEH
    Post count: 33

    My Graves had been stabilized for over a year when I was diagnosed with breast cancer. My cancer was on the low end of serious but I agreed to undergo radiation therapy for 15 days. The fatigue began immediately, much to the surprise of the oncologist, and hasn’t let up. It’s been over a year and I still tire easily. Has anyone else had this kind of reaction to breast cancer radiation?

    Liz1967
    Post count: 305

    Radiation for breast cancer can cause fatigue in people with or without Graves although it usually only lasts for several months. I had orbital radiation for 14 days for Graves ophthalmopathy with no ill effects but the dose of radiation must be much smaller than for cancer. Maybe your hormonal levels have changed too. I do not think Graves has anything to do with it unless your thyroid levels have changed putting you in the hypothyroid range.

    Kimberly
    Online Facilitator
    Post count: 4262

    Liz1967 is correct that fatigue can be a factor with cancer (I’ve included one link below)…but it’s been a while since you had levels checked, that might be helpful as well.

    https://www.ncbi.nlm.nih.gov/pmc/articles/PMC2881569/

    Wishing you all the best!
    Kimberly

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.